# SDR SWAA2022122184039

- Difficulty date: December 21, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 69,197 hours, 40,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS IN FWD PART OF AIRCRAFT; BOTH INTERNAL AND EXTERNAL INOP<[01] CHARGED EMERGENCY LIGHTS BATTERY PACKS PER AMM 33-51-06. OPS CHECK GOOD.
